MathSciNet Relay Station
MathSciNet bibliographic data
MR1195047 58F14 (34C23 58F25)
Fu, X. C.; Xu, K. H. The Conley index and bifurcation points. Nonlinear Anal. 19 (1992), no. 12, 1137–1142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement